MathSciNet Relay Station
MathSciNet bibliographic data
MR2188256 (2007b:60010) 60B11 (46A16 46B99)
Kalton, N. J. Rademacher series and decoupling. New York J. Math. 11 (2005), 563–595 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement